MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MD VIT SLV AND 2.0MM HOMOG CBL; CERCLAGE, FIXATION

STRYKER ORTHOPAEDICS-MAHWAH MD VIT SLV AND 2.0MM HOMOG CBL; CERCLAGE, FIXATION
Catalog Number 6704-0-510
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been no other events reported.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
Following a review of the provided implant sheets it was identified that an infection event had taken place in 2017.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 49279101 md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 50133901 md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 50201002 md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 50133911 md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 50201002 md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 50133901 md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 50133901 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An event regarding infection involving a dall miles cable was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as the device was not returned for evaluation.-medical records received and evaluation: no information was received for review with the clinical consultant.-device history review: all devices in the reported lot were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot or for the reported sterile lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of device,pathology reports, operative reports, x-rays, patient history & follow-up notes are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description
Following a review of the provided implant sheets it was identified that an infection event had taken place in 2017.Update: patient previously had cancer and poor bone quality.

Brand Name
MD VIT SLV AND 2.0MM HOMOG CBL
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7242707
Report Number0002249697-2018-00335
Device Sequence Number1223401
Product Code JDQ
UDI-Device Identifier07613327036442
UDI-Public07613327036442
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number6704-0-510
Device Lot Number56456704
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;